Anonymous #1
#1
Report Thread starter 1 week ago
#1
Hi has anyone tried zineryt I’ve used it for two weeks and my skins getting worse is this suppose to happen before it gets good?
0
reply
Anonymous #2
#2
Report 1 week ago
#2
(Original post by Anonymous)
Hi has anyone tried zineryt I’ve used it for two weeks and my skins getting worse is this suppose to happen before it gets good?
I was prescribed this when i was 16 i believe and it burned and never did anything, think i ended up being told to stick with it for 3 months and by that time my acne got 2 times worse so in the end stopped it, one thing i will say though is when i accidentally popped a spot and put this on it would burn like a mf but it would be gone next day but of course don't go doing that lol.

I would use it for 2-3 months and if no improvement stop.
0
reply
Anonymous #1
#3
Report Thread starter 1 week ago
#3
Thank you it’s just horrible I keep telling myself it’s only 2 weeks it probably will get worse and then get better but don’t see that happening! But I do think surely swirling that pad around you face twice a day must get unhygienic surely! Thanks anyway
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Did you get the SQA results you wanted today?

Yes- I did even better than I hoped! (34)
17.89%
Yes- I got what I was hoping for (53)
27.89%
No- my results weren't as good as I'd hoped (103)
54.21%

Watched Threads

View All